# SDR N6WA20140414004

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,756 hours, 17,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HAS A LOUD SQUEAK.  R & R PAX DOOR SEAL IAW AMM 52-11-07, PRESS CHECK COMPLIED WITH IAW AMM 52-00-00.
